Alert archive / Montana / High Wind Warnings in 2008

High Wind Warning 19, NWS Great Falls, MT

November 14, 2008

NWS Great Falls, MT issued this high wind warning at Nov 14, 2008, 2:53 PM MST. It took effect at Nov 15, 2008, 2:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2008, 2:53 PM MST (21:53 UTC)
In effect from
Nov 15, 2008, 2:00 AM MST
Expired
Nov 15, 2008, 2:51 PM MST
In force
13 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 142153
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
253 PM MST FRI NOV 14 2008

MTZ009-150600-
/O.NEW.KTFX.HW.W.0019.081115T0900Z-081116T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
253 PM MST FRI NOV 14 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY.

WINDS WILL GRADUALLY INCREASE STARTING LATE TONIGHT WITH STRONG GUSTY
WINDS EXPECTED OVER THE NORTHERN ROCKY MOUNTAIN FRONT BY SATURDAY
MORNING. ISOLATED GUSTS STRONGER THAN 60 MPH ARE LIKELY IN FAVORED
WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
4 follow-up statements
000 
WWUS75 KTFX 150525
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1025 PM MST FRI NOV 14 2008

MTZ009-151200-
/O.CON.KTFX.HW.W.0019.081115T0900Z-081116T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
1025 PM MST FRI NOV 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST
SATURDAY. 

WINDS WILL GRADUALLY INCREASE OVERNIGHT...WITH STRONG GUSTY WINDS
EXPECTED OVER THE NORTHERN ROCKY MOUNTAIN FRONT BY LATE SATURDAY
MORNING. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS
AROUND 60 MPH. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN FAVORED
WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 151133
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 AM MST SAT NOV 15 2008

MTZ010-151900-
/O.EXB.KTFX.HW.W.0019.081115T1200Z-081116T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
433 AM MST SAT NOV 15 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

EXPECT SUSTAINED WEST WINDS TO INCREASE TO 30 TO 45 MPH...WITH
GUSTS AROUND 60 MPH. WIND SPEEDS WILL BEGIN TO DIMINISH IN
INTENSITY BY LATE AFTERNOON.

TWO MEDICINE HAS GUSTED TO 63 MPH...AND BROWNING HAS HAD A PEAK
WIND GUST OF 64 MPH ALREADY THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-151900-
/O.CON.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
433 AM MST SAT NOV 15 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WINDS WILL CONTINUE OVER THE NORTHERN ROCKY MOUNTAIN FRONT
THROUGH TODAY. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH
GUSTS AROUND 60 MPH. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN
FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. WIND
SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON.

TWO MEDICINE HAS GUSTED TO 63 MPH...AND BROWNING HAS HAD A PEAK
WIND GUST OF 64 MPH ALREADY THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 151538
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
838 AM MST SAT NOV 15 2008

MTZ048-152300-
/O.EXA.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...CHOTEAU
838 AM MST SAT NOV 15 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SUSTAINED WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH HAVE
DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS AND
WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED GUSTS AROUND 70 MPH 
ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE
TOPS. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE
AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-152300-
/O.CON.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
838 AM MST SAT NOV 15 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WINDS WILL CONTINUE OVER THE NORTHERN ROCKY MOUNTAIN FRONT
THROUGH TODAY. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH
GUSTS UP TO 60 MPH. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN
FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. WIND
SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON.

WINDS IN EXCESS OF 60 MPH HAVE ALREADY BEEN REPORTED THIS MORNING AT
HEART BUTTE...BROWNING AND TWO MEDICINE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-152300-
/O.CON.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
838 AM MST SAT NOV 15 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

EXPECT SUSTAINED WEST WINDS TO INCREASE TO 30 TO 45 MPH BY LATE
THIS MORNING...WITH GUSTS AROUND 60 MPH. WIND SPEEDS WILL BEGIN
TO DIMINISH IN INTENSITY BY LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 152151
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
251 PM MST SAT NOV 15 2008



MTZ009-010-048-152300-
/O.CAN.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
251 PM MST SAT NOV 15 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY WEST WINDS WILL GRADUALLY DIMINISH THROUGH THE REMAINDER OF
THIS AFTERNOON AND EVENING ALONG THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS...INCLUDING ALL OF GLACIER COUNTY. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 14, 2:47 PM MST, 6 minutes earlier.

Area forecast discussion, Nov 14, 2:47 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
247 PM MST FRI NOV 14 2008

.DISCUSSION...

AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL GRADUALLY BUILD INTO THE
WESTERN U.S. THROUGH THE WEEKEND. STRONG WINDS ALOFT AND A WEAK
DISTURBANCE MOVING OVER THE RIDGE ACROSS ALBERTA WILL ALLOW FOR THE
DEVELOPMENT OF A LEE SIDE SURFACE TROUGH LATER TONIGHT THROUGH
SATURDAY...WHICH WILL BRING INCREASING WINDS TO NORTH CENTRAL MT
TONIGHT WITH WINDY AND DRY CONDITIONS CONTINUING THROUGH SATURDAY.
STRONGEST WINDS WILL BE ALONG THE ROCKY MTN FRONT AND ADJACENT
PLAINS SATURDAY MORNING...WITH LATEST MODELS BRINGING RIDGETOP LEVEL
WINDS OF 55-65 KTS TO THE GLACIER PARK VICINITY. WILL THEREFORE
ISSUE A HIGH WIND WARNING FOR LATE TONIGHT THROUGH SATURDAY FOR
THE NORTHERN ROCKY MTN FRONT. AS THE SURFACE TROUGH SHIFTS EAST
SATURDAY NIGHT...A WEAK CANADIAN COLD FRONT DROPS SOUTH INTO NORTH
CENTRAL MT BY SUNDAY MORNING. THE FRONT STALLS OVER CENTRAL ZONES
DURING THE DAY ON SUNDAY WITH MOISTURE IN WESTERLY FLOW ALOFT OVER-
RUNNING THE SHALLOW COOLER AIRMASS. MODELS DISAGREE ON PLACEMENT OF
LIGHT PRECIPITATION ON SUNDAY IN THIS PATTERN...HOWEVER HAVE
MAINTAINED SLIGHT CHANCE TO CHANCE POPS ACROSS MUCH OF NORTHERN
AND CENTRAL MT WITH BETTER CHANCES FOR SOME LIGHT ACCUMULATIONS IN
THE MOUNTAINS. LOW TEMPERATURES TONIGHT WILL BE INFLUENCED BY THE
INCREASING WINDS AND HIGH CLOUDS ACROSS NW ZONES...WHERE LOWS WILL
LIKELY OCCUR IN THE EVENING WITH STEADY OR RISING TEMPS WITH THE
WINDS AFTER MIDNIGHT. WINDY CONDITIONS WILL KEEP TEMPS MILD ON
SATURDAY ACROSS MOST OF THE FORECAST AREA WITH COOLER TEMPERATURES
OVER NORTH CENTRAL ZONES ON SUNDAY. HOENISCH

SUNDAY NIGHT THROUGH WEDNESDAY...EXPECT A GENERALLY DRY NORTHWEST
FLOW ALOFT INTO MONDAY NIGHT. THERE ARE MODEL DIFFERENCES BY TUESDAY
NIGHT AS THE GFS BRINGS IN A SHORTWAVE WHILE THE ECMWF DOES NOT. NOT
SURE WHICH MODEL WILL BE RIGHT BUT DECIDED TO MENTION A SLIGHT
CHANCE OF PRECIPITATION OVER MUCH OF THE AREA. ON WEDNESDAY BOTH THE
GFS AND ECMWF HAVE NORTHWEST FLOW OVER THE AREA BUT THE GFS IS DRY
WHILE THE ECMWF HAS SOME PRECIPITATION. DECIDED TO KEEP THE PLAINS
MOSTLY DRY BUT CONTINUED A THREAT OF PRECIPITATION OVER THE
MOUNTAINS.

WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS INDICATE A PROGRESSIVE
PATTERN DURING THE PERIOD WITH A SERIES OF SHORTWAVES EXPECTED TO
AFFECT THE AREA. BEING THAT FAR IN THE FUTURE MODELS ARE NOT IN GOOD
AGREEMENT ON SHORTWAVE DETAILS. FOR WEDNESDAY NIGHT INTO THURSDAY
SOME MODELS HINT THAT THERE COULD BE SOME LIGHT UPSLOPE
PRECIPITATION SO ADDED A SLIGHT CHANCE OF PRECIPITATION TO THAT
AREA. FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT WENT WITH CLIMATOLOGY
WITH REGARD TO CHANCES OF PRECIPITATION. ALTHOUGH THE FLOW ALOFT IS
EXPECTED TO BE GENERALLY WESTERLY THERE MIGHT NOT BE ENOUGH
DOWNSLOPE AT LOW LEVELS TO PREVENT PRECIPITATION FOR THE PLAINS AND
VALLEYS. BLANK

&&

.AVIATION...
UPDATED 2020Z.
AN UPPER LEVEL RIDGE BUILDING INTO THE AREA TODAY FROM THE WEST WILL
BRING DRIER AIR AND VFR CONDITIONS TO THE AREA OVER THE NEXT 24
HOURS. WINDS WILL GENERALLY BE WEST AT 10 TO 15 MPH. BRITTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  29  55  36  44 /   0   0  10  30
CTB  27  53  30  40 /   0   0  20  20
HLN  27  52  33  47 /   0   0   0  20
BZN  24  54  30  53 /   0   0   0  10
WEY  14  36  20  41 /   0   0   0  10
DLN  23  52  30  51 /   0   0   0   0
HVR  20  52  28  41 /   0  10  20  20
LWT  23  53  31  41 /   0   0  10  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 2 AM TO 5 PM MST SATURDAY FOR MTZ009.

&&

SHORT TERM...HOENISCH
LONG TERM...BLANK
AVIATION...BRITTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 14, 4:30 AM MST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
430 AM MST FRI NOV 14 2008

MTZ009-048-151200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
430 AM MST FRI NOV 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS ARE EXPECTED ONCE AGAIN OVER THE ROCKY MOUNTAIN FRONT
ON SATURDAY. AT THIS TIME...WIND SPEEDS ARE EXPECTED TO REMAIN JUST
BELOW WARNING CRITERIA AT LOWER ELEVATIONS. HOWEVER...AN ISOLATED
WIND GUST NEAR 60 MPH IS POSSIBLE AT RIDGE TOPS DURING THE DAY ON
SATURDAY. THIS SITUATION WILL CONTINUE TO BE MONITORED CLOSELY...AS
POSSIBLE HIGH WIND HIGHLIGHTS COULD BE ISSUED LATER TODAY OR ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-010>015-044>047-049>055-151200-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
430 AM MST FRI NOV 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Nov 14, 10:13 AM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1013 AM MST FRI NOV 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY SNOW       22 NE WHITE SULPHUR SPR 46.77N 110.58W
11/14/2008  M9.1 INCH        MEAGHER            MT   MESONET

            12 HOUR SNOWFALL OF 9.1 INCHES AT DEADMAN CREEK
            SNOTEL...ELEVATION 6450 FEET.

0900 AM     HEAVY SNOW       1 SW KINGS HILL PASS    46.83N 110.71W
11/14/2008  M14.0 INCH       MEAGHER            MT   PUBLIC

            14 INCHES OF SNOW OVERNIGHT AT SHOWDOWN SKI AREA AND
            KINGS HILL PASS.

0900 AM     SNOW             25 N WHITE SULPHUR SPRI 46.91N 110.90W
11/14/2008  M14.1 INCH       MEAGHER            MT   MESONET

            12 HOUR SNOWFALL OF 14.1 INCHES AT ONION PARK
            SNOTEL...ELEVATION 7410 FEET.

0900 AM     HEAVY SNOW       21 NE WHITE SULPHUR SPR 46.76N 110.59W
11/14/2008  M8.8 INCH        MEAGHER            MT   MESONET

            12 HOUR SNOWFALL OF 8.8 INCHES AT SPUR PARK
            SNOTEL...ELEVATION 8100 FEET.

0900 AM     HEAVY SNOW       26 N WHITE SULPHUR SPRI 46.92N 110.90W
11/14/2008  M14.7 INCH       MEAGHER            MT   MESONET

            12 HOUR SNOWFALL OF 14.7 INCHES AT THE STRINGER CREEK
            SNOTEL...ELEVATION 6550 FEET.

&&

HOENISCH
Local storm report, Nov 14, 11:54 AM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1154 AM MST FRI NOV 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.36N 113.11W
11/11/2008  M66.00 MPH       GLACIER            MT   MESONET

            DEEP CREEK RAWS

0610 AM     NON-TSTM WND GST BABB                    48.86N 113.44W
11/12/2008  M68.00 MPH       GLACIER            MT   CO-OP OBSERVER

0731 AM     NON-TSTM WND GST 3 SW CUT BANK           48.60N 112.38W
11/12/2008  M52.00 MPH       GLACIER            MT   OFFICIAL NWS OBS

            52 MPH PEAK WIND GUST AT THE CUT BANK AIRPORT.

0800 AM     NON-TSTM WND GST 13 WSW SAINT MARY       48.67N 113.69W
11/12/2008  M103 MPH         GLACIER            MT   MESONET

            LOGAN PASS

0851 AM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
11/12/2008  M59.00 MPH       GLACIER            MT   DEPT OF HIGHWAYS

            59 MPH WIND GUST AT THE DOT SENSOR NEAR EAST GLACIER
            PARK.

0915 AM     NON-TSTM WND GST BABB                    48.86N 113.44W
11/12/2008  M94.00 MPH       GLACIER            MT   CO-OP OBSERVER

0959 AM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.19W
11/12/2008  M78.00 MPH       GLACIER            MT   MESONET

            WINDS FROM WSW SUSTAINED AT 58 MILES AN HOUR...WITH A
            PEAK WIND GUST OF 78 MPH AT THE DOT SENSOR NEAR EAST
            GLACIER PARK.

1000 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.36N 113.11W
11/12/2008  M99.00 MPH       GLACIER            MT   MESONET

            DEEP CREEK RAWS

1044 AM     NON-TSTM WND GST 12 NNE AUGUSTA          47.65N 112.29W
11/12/2008  M56.00 MPH       TETON              MT   MESONET

1101 AM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.19W
11/12/2008  M60.00 MPH       GLACIER            MT   MESONET

            WINDS FROM SOUTHWEST...SUSTAINED AT 52 MILES AN HOUR

1144 AM     NON-TSTM WND GST 13 E LINCOLN            46.95N 112.41W
11/12/2008  M52.00 MPH       LEWIS AND CLARK    MT   DEPT OF HIGHWAYS

            52 MPH PEAK WIND GUST AT THE DOT SENSOR NEAR ROGERS PASS.

0100 PM     NON-TSTM WND DMG 20 SSE CASCADE          47.00N 111.54W
11/12/2008                   CASCADE            MT   CO-OP OBSERVER

            TREE LIMBS 2 INCHES IN DIAMETER DOWN

0100 PM     NON-TSTM WND GST 14 W BYNUM              47.98N 112.61W
11/12/2008  M59.00 MPH       TETON              MT   MESONET

            WIND FROM WEST...SUSTAINED AT 26 MILES AN HOUR

0140 PM     NON-TSTM WND GST 2 E INVERNESS           48.56N 110.64W
11/12/2008  M52.00 MPH       HILL               MT   DEPT OF HIGHWAYS

            52 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF
            INVERNESS.

0141 PM     NON-TSTM WND GST 33 N SHELBY             48.99N 111.86W
11/12/2008  M54.00 MPH       TOOLE              MT   DEPT OF HIGHWAYS

            54 MPH PEAK WIND GUST AT THE DOT SENSOR JUST SOUTH OF
            SWEET GRASS.

0150 PM     NON-TSTM WND GST 8 WNW WHITLASH          48.94N 111.43W
11/12/2008  M69.00 MPH       TOOLE              MT   MESONET

0300 PM     NON-TSTM WND GST 13 WSW SAINT MARY       48.67N 113.69W
11/12/2008  M114 MPH         GLACIER            MT   MESONET

            LOGAN PASS

0323 PM     NON-TSTM WND GST 6 ESE MARYSVILLE        46.72N 112.18W
11/12/2008  M58.00 MPH       LEWIS AND CLARK    MT   TRAINED SPOTTER

            WIND FROM SOUTHWEST...SUSTAINED AROUND 40-45 MILES AN
            HOUR

0554 PM     NON-TSTM WND GST 8 W TOWNSEND            46.32N 111.69W
11/12/2008  M57.00 MPH       BROADWATER         MT   MESONET

            57 MPH PEAK WIND GUST AT THE RAWS LOCATION NEAR ELKHORN.

0618 PM     NON-TSTM WND GST 11 E BOZEMAN            45.68N 110.82W
11/12/2008  M54.00 MPH       GALLATIN           MT   DEPT OF HIGHWAYS

            54 MPH PEAK WIND GUST AT THE DOT SENSOR NEAR BOZEMAN
            PASS.

1100 PM     NON-TSTM WND GST 13 WSW SAINT MARY       48.67N 113.69W
11/12/2008  M99.00 MPH       GLACIER            MT   MESONET

            LOGAN PASS

1238 AM     NON-TSTM WND GST 2 SW LEWISTOWN          47.04N 109.46W
11/13/2008  M53.00 MPH       FERGUS             MT   OFFICIAL NWS OBS

            53 MPH PEAK WIND GUST AT THE LEWISTOWN AIRPORT.

0200 AM     NON-TSTM WND GST 6 ENE BOZEMAN           45.72N 110.93W
11/13/2008  M62.00 MPH       GALLATIN           MT   MESONET

0900 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.36N 113.11W
11/13/2008  M70.00 MPH       GLACIER            MT   MESONET

            DEEP CREEK RAWS

1242 PM     NON-TSTM WND GST 5 ESE DENTON            47.30N 109.85W
11/13/2008  M58.00 MPH       FERGUS             MT   DEPT OF HIGHWAYS

            58 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF
            DENTON.

1257 PM     NON-TSTM WND GST 11 E BOZEMAN            45.68N 110.82W
11/13/2008  M61.00 MPH       GALLATIN           MT   DEPT OF HIGHWAYS

            61 MPH PEAK WIND GUST AT THE DOT SENSOR ON BOZEMAN HILL.

&&

Nearby

High Wind Warnings in Montana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.